Show simple item record

Article

dc.creatorHernando, María del Carmen
dc.creatorHurtado, Ferrán
dc.creatorMárquez Pérez, Alberto
dc.creatorMora, Mercé
dc.creatorNoy, Marc
dc.date.accessioned2016-02-02T11:51:42Z
dc.date.available2016-02-02T11:51:42Z
dc.date.issued1999
dc.identifier.urihttp://hdl.handle.net/11441/33840
dc.description.abstractGiven a set P of points in the plane, the geometric tree graph of P is defined as the graph T(P) whose vertices are non-crossing spanning with straight edges trees of P, and where two trees T1 and T2 are adjacent if T2 = T1 − e + f for some edges e and f. In this paper we concentrate on the geometric tree graph of a set of n points in convex position, denoted by Gn. We prove several results about Gn, among them the existence of Hamiltonian cycles and the fact that they have maximum connectivity.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.relation.ispartofDiscrete Applied Mathematics, 93 (1), 51-66.es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleGeometric tree graphs of points in convex positiones
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.identifier.doihttp://dx.doi.org/ doi:10.1016/S0166-218X(99)00006-2es
dc.journaltitleDiscrete Applied Mathematicses
dc.publication.volumen93es
dc.publication.issue1es
dc.publication.initialPage51es
dc.publication.endPage66es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/33840

FilesSizeFormatViewDescription
Geometry tree.pdf865.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional